# SDR AALA201706099030

- Difficulty date: June 6, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N791AN
- Make and model: Boeing 777223
- Aircraft serial: 30254
- Aircraft time: 67,448 hours, 8,638 cycles
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Part number: 113W700311
- Condition: Damaged
- Location: Left Wing
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERMOGRAPHIC INSPECTION REVEALED MOISTERURE ACCUMULATION IN THE LEFT OUTBOARD AILERON.  REMOVED AND REPLACED AILERON IAW AMM 27-11-13 AND AMM 27-11-00.  AIRCRAFT WAS GROUNDED.
